# SDR BJNA030211

- Difficulty date: February 12, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A CABIN FLOOR SUPPORT ANGLE LOCATED AT BS 277 BL 10L WL 208.1.  REMOVED THE CORRODED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED REPLACEMENT PARTS IAW BOEING 737 SRM 53-10-9 FIGURE 1, 53-10-1 FIGURE 1, AND 51-40-4.  (M)
